# SDR SWAA2022021513458

- Difficulty date: April 12, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,956 hours, 24,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Elongated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR #1 SEAT TRACK HAS ELONGATED FASTENER HOLE ON UPPER FLOOR BEAM AFT FLANGE STA.500D LBL45. MARKED / REWORK 1 FASTENER REAMER TO 1/32 OVER SIDE PER SRM. 51-40-05
